MathSciNet Relay Station
MathSciNet bibliographic data
MR1785063 60H05 (60G44 60H10)
Russo, Francesco; Vallois, Pierre Stochastic calculus with respect to continuous finite quadratic variation processes. Stochastics Stochastics Rep. 70 (2000), no. 1-2, 1–40.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement